# SDR AALA201712279008

- Difficulty date: December 26, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 11,590 hours, 3,456 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR ASSIST BOTTLE WITH LOW PRESSURE.  SERVICED THE L1 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
